I have been suffering from headaches for the past 80 days. I smoked four cigarettes every night and two every day early in the morning for 30 days, and then I stopped it with nicotine gum. For the past 160 days, I have been suffering from insomnia. Five days after I quit smoking, I started having headaches. So, I just took OTC painkillers for ten days, and later it became more severe. I consulted four different doctors, but it did not help. They prescribed Amitriptyline, Topiramate, Escitalopram, Divalproex sodium, Propranolol, and Flunarizine in different combinations. I am totally messed up due to all these medicines. My headache gets worse if I watch a movie. I got my eyes checked by an ophthalmologist. He said I have +0.25 power on both eyes. I am a quality engineer, and I have been staying alone, far away from home, for the last 12 months. And my concern is that I am not able to concentrate and communicate at work due to these headaches. I stopped the gums and started Bupropion. But I am not craving cigarettes any longer. They are almost never on my mind at all. But now, I have experienced panic attacks a few times every month for the last six months. I have never touched alcohol. The only mistake I made was smoking cigarettes, and I felt very guilty about that and stopped it. But, this headache, depression, and anxiety due to personal problems are killing me every day.
Welcome to icliniq.com.
I have gone through your query and understand your concern.
Bupropion can worsen the headache.
As of now, you can increase the dose of Amitriptyline, Propranolol, and Flunarizine after consulting your treating doctor.
Meanwhile, you can use Naproxen or Sumatriptan for your headache on a required basis.
Also, try to identify the trigger of the headache and avoid them as much as possible. Take adequate rest.
Thanks and regards.
Thank you, doctor,
We were a middle-class family with enough income and more than enough happiness earlier, but after some debts, my dad became an alcoholic, and he behaved like a schizophrenic. I tried my best to get him treated, and after a lot of doctor visits, I got fed up, and I left him as it was. My grandmother and mom are currently taking care of him. I performed well at school and college and scored good percentages. I had great dreams of pursuing my education further, but due to my dad's debts, I am here far away from home. I got selected in the campus selections and completed my training period. But now, I am going through a lot of health problems like insomnia and typhoid. I was doing well at work and got appreciated for it. But now, I do not know what happened to me. I had a disappointing love life. I was an extrovert once, but now, I am an introvert. After joining work, I learned how egoistic and selfish people can be. So, I do not have any real friends here. I am lonely, and my teammates are the only people I communicate with. Now, I get thoughts like why am I stuck in this job which is unrelated to what I studied. I am not even making good money. We sold half of our property to clear half of my dad's debts. I cannot even sleep properly now due to nightmares. I totally hate my life and job. I have become short-tempered and arrogant.
Welcome back to icliniq.com.
I understand your concern.
I suggest you continue the medication for at least six weeks.
Also, consult a psychiatrist in person and start psychotherapy. Along with the medicines, it will help you to overcome your issue.
As for your job, you have to consider the pros and cons of continuing it or quitting.
Maintain good sleep hygiene.
Exercise regularly for at least 40 minutes every day.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
PhD Psychology.,MSc Psychology.,MS Psychotherapy.,MD (AM) Read fullPostpartum Depression
History of bipolar disorder ... Family history of depression or other psychological disorders ... Read fullDepression - Awareness, Self-Diagnosis, and Treatment Modalities
According to statistics provided by WHO, depressive disorders are predicted to be the major cause of mortality and morbidity in the world in the next three years ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now